Open Access
September, 1959 Linear Estimation in Censored Samples from Multivariate Normal Populations
G. A. Watterson
Ann. Math. Statist. 30(3): 814-824 (September, 1959). DOI: 10.1214/aoms/1177706210


In this paper, the known methods of linear estimation are extended to various cases of censored samples from multivariate normal populations. The two estimators considered correspond to the minimum variance and the `alternative' estimators treated by Gupta [3] and Sarhan and Greenberg [4], [5] for univariate samples. It is found that the `alternative' estimator has important applications in multivariate samples, being easy of computation and of low variance.


Download Citation

G. A. Watterson. "Linear Estimation in Censored Samples from Multivariate Normal Populations." Ann. Math. Statist. 30 (3) 814 - 824, September, 1959.


Published: September, 1959
First available in Project Euclid: 27 April 2007

zbMATH: 0090.11401
MathSciNet: MR112217
Digital Object Identifier: 10.1214/aoms/1177706210

Rights: Copyright © 1959 Institute of Mathematical Statistics

Vol.30 • No. 3 • September, 1959
Back to Top